首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Two theorems on (ϵ)-Sasakian manifolds
  • 本地全文:下载
  • 作者:Xu Xufeng ; Chao Xiaoli
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1998
  • 卷号:21
  • 期号:2
  • 页码:249-254
  • DOI:10.1155/S0161171298000350
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    In this paper, We prove that every ( ϵ ) -sasakian manifold is a hypersurface of an indefinite kaehlerian manifold, and give a necessary and sufficient condition for a Riemannian manifold to be an ( ϵ ) -sasakian manifold.

国家哲学社会科学文献中心版权所有